# SDR SWAA2022021159623

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT PASSENGER CABIN ; 2022-11284 / [01] REPLACED INTERCOSTAL-WEB AND FASTENERS LOCATED BTW BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 141A5600 REV N; [02] REPLACED INTERCOSTAL-WEB AND FASTENERS LOCATED BTW BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 141A5600 REV N SEE INDIVIDUAL SIGN OFF BELLOW; [03] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFF BELLOW
